# SDR SWIA200312613

- Difficulty date: November 19, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 23,376 hours, 30,742 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3082001007
- Part serial: 0215
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTS CONTROL FAULT INDICATION ON FLAP WARNING PANEL.  REPLACED LT NACELLE FLAP ACTUATOR PER AMM 27-50-08.  OPS AND LEAK CHECKS GOOD.
